# SDR GTIA201402141171

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 26,063 hours, 12,428 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ATTRITION LINER HAS DAMAGE. MEASURED DAMAGED AREA AT APPROX .9" L X .8" W X .2500" D.  ALSO, FOUND APPROXIMATELY 6" LANDING GEAR DEBONDED AREA WHICH PUTS ATTRITION LINER PANEL OUT OF LIMITS, REF AMM 72-32-85-200-010B AND 4.B.8, DAMAGE GREATER THAN 10 PERCENT.  NR 2 ENG ATTRITION LINER MADE REPAIR BY APPLIED BLUE FILLER IAW AMM 72-32-85-350-019A.
